Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can i take lipitor fasting

Premium Questions

doctor1 MD

Are the Lipitor side effects felt in most people taking it? ...

doctor1 MD

I take 7.5 mg of warfarin 6 nights, and 0.5 the other night. this is also with 10 mg. of Lipitor ...) extract. Take 2 capsules 30 minutes before breakfast and dinner. Is this ok for me to take ?? ...

doctor1 MD

Can I take Lipitor 10 mg with ciproflaxin HCL 500 mg. I have only been taking Lipitor for one week. I have a UTi and I have some ciproflaxin on hand. ...

doctor1 MD

I take 80mg of lipitor a day at night and accidently took two doses. Do I need to seek medical attention. I was going to take 200mg of ibuprofen . Is that alright? ...

doctor1 MD

I'm taking 40 mcg of Lipitor & it's making me sick. . .I have all the symptoms that I read in another article. Should I wean myself off or just quit taking it. ...

Public Forum Discussions

doctor1 MD

Lipitor? Will I be better off for taking it? Are my test results bad enough to necesitate a change in plan ...last DRs visit my physician took blood (not fasting) in the PM and my results were Cholesterol 174 ...

doctor1 MD

Does antibiotics and Lipitor affect WBC count especially Neutrophils? My last WBC test showed a decrease of 400 mainly in Neotrophils after using Antibiotics and Lipitor for -~ 8 days Also could you pls ...

doctor1 MD

lately i feel my heart beating fast while im sleeping and i notice that it usually occurs during early morning around 5 am. Im on norvas for my highblood and lipitor for my cholesterol . i just started ...

doctor1 MD

Would you take lipitor? just got out of hospital, they did angioplasty and? a ct scan ... to take lipitor, not real sure....anyone have an constructive input? ...

doctor1 MD

I took Lipitor about a week ago and my arms and legs are hurting like a flu like ache. Pain is in in my legs and arms. I have seen my Dr. and since stopped taking it. But the pain is still present. I ...

doctor1 MD

I take Sotalol 1 80MG tab split in half am and pm. Asprin 81 1xday, Lipitor 10MG 1xday .Can I take ... reaction when taking sotalol and Lipitor? ...

doctor1 MD

my doctor put me on 10mg of lipitor. within a few days of taking it, i developed a bad UTI! I ... the crestor she has prescribed because of the bad infection from them lipitor. should i just take something ...

doctor1 MD

I am on 10mg of Lipitor Presently. Because my collesteral is now 5.6 at my recent check up, I was advised by my Dr to increase to 20 mg. I find I am not sleeping as well when taking the 20mg. I usually ...

doctor1 MD

Yes, thank you. I was taking Lipator (spelling?) and my legs and knees swelled ( after several months) it was difficult to walk ~ I stopped taking it & pain and swelling subsided but knees still ache ...

doctor1 MD

I have been taking different statins over the years -- provastatin and Lipitor. I also suffer from .... is there any other medication I can take to lower cholesterol and not cause muscle pain. ...

Mobile Questions and Answers

doctor1 MD

Hello, The best time to take your Lipitor is after your dinner. Thanks

doctor1 MD

Hi, The clinical study done in london in 2003 did not show any link of adverse effect with eating grapefruit or any citrus fruit while taking LIPITOR. Their are some isolated case with rash but its just a side effects from LIPITOR drug along and not link to grapefruit. Hope it helps. Thanks Dr.JAY PATEL.

doctor1 MD

Your diabetes is uncontrolled. You should eat a low GI diet, exercise at least 30 minutes a day and reduce stress. In addition you should take extended release metformin. If you are able to consult a doctor, it would be better. If not able to contact me for monitoring your diabetes and other problems at www.drnoble.in